# SDR 97ZZZX1067

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SM
- Make and model: Israel 1124
- Aircraft serial: 297
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: ES129706
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 2 - NOSE WHEEL STEERING BINDING WHILE TAXIING FROM TERMINAL TO ACTIVE TAXIWAY.  FOUND UPPER AND LOWER NOSE GEAR STEERING ACTUATOR BRACKETS CRACKED.  INSTALLED NEW BRACKETS.
